Journal Article

The mandibular complex*

Kalevi Koski

in The European Journal of Orthodontics

Published on behalf of European Orthodontics Society

Volume 29, issue suppl_1, pages i118-i123
Published in print April 2007 | ISSN: 0141-5387
Published online April 2007 | e-ISSN: 1460-2210 | DOI: http://dx.doi.org/10.1093/ejo/cjl077
The mandibular complex*

More Like This

Show all results sharing this subject:

  • Restorative Dentistry and Orthodontics

GO

Show Summary Details

Journal Article.  3781 words.  Illustrated.

Subjects: Restorative Dentistry and Orthodontics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.